# SDR IPXA10B62937

- Difficulty date: August 18, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428
- Aircraft serial: 25632
- Aircraft time: 73,632 hours, 13,252 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Part number: 65B149022
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING L/E CAVITY RIB AT ILE 756 FOUND CRACK AT MID AREA.  RT WING L/E CAVITY RIB AT ILE STA 756.95.  REPAIRED IAW HXRS R57-41-36809 REV A AND EO B747-5740-39903-A.   THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR. ORG MAT'L IS FORGING 7075T7352.  CRACK LENGTH IS 2.125.  FINAL CUTOUT SIZE IS 2.125" X 1". MAT'L 7075-773511 100" PLATE AS REPAIR FTG 7075T6-0.080" AS FILLER. REPAIR SIZE IS 4.375" X 6.625".
